Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On certain relations between the projective theory of surfaces and the projective theory of congruences


Author: Frank Edwin Wood
Journal: Trans. Amer. Math. Soc. 23 (1922), 386-408
MSC: Primary 53A20
MathSciNet review: 1501208
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20

Retrieve articles in all journals with MSC: 53A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501208-X
Article copyright: © Copyright 1922 American Mathematical Society